# SDR SWAA2022121372168

- Difficulty date: November 16, 2022
- Submitted: December 13, 2022
- Operation: Air carrier
- Aircraft: N267WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32525
- Aircraft time: 52,811 hours, 31,569 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 947
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY AFT LOWER BULKHEAD SUPPORT AT BS 947 RBL 17.  REMOVED LOWER BULKHEAD SUPPORT IAW SRM 51-40-02.   FOUND DAMAGE TO BE OUT OF LIMITS IAW SRM 53-40-08.  LOCATED AND DRILLED A NEW SUPPORT IAW DWG 149A8117, REV C, AND SRM 51-40-02.   INSTALLED AFT LOWER BULKHEAD SUPPORT IAW SRM 51-40-02, AND DWG 149A811 REV C
